# SDR IPXA2023012439183

- Difficulty date: January 20, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 24,837 hours, 15,397 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Inoperative
- Location: Door Slide Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE WARNING LIGHT IS OUT HORN WORKS FINE. DEFERRED PER MEL 52-73-01-1. R & R ASPSU PER AMM 52-73-18. ALSO BOTH BATTERIES WERE REMOVED AND REPLACED PER AMM 52-73-18. OPS CHECK GOOD. BOTH EMERGENCY ESCAPE SLIDE WARNING AND ASPSU OPS CHK GOOD PER AMM 52-73-00.  ORIG SUBMISSION DATE: 1/24/2023
